# SDR REXA2024102300939

- Difficulty date: October 22, 2023
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N485PX
- Make and model: Cndair CL6002D24
- Aircraft serial: 15485
- Aircraft time: 6,078 hours, 4,990 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 601R1343516
- Condition: Cracked
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID BRACKET ON RIGHT AILERON FOUND TO BE CRACKED       INSTALLED NEW RIBLET PN: 601R13435-16 IAW CRJ900 SRM 51-42-21-001-001-A01
